# SDR SWAA2024050973441

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOOR BEAM RBL 45 WL 208 AROUND FASTENER HOLE<[01] REPAIRED CORROSION ON 986 FLOOR BEAM; RBL 45; WL 208; IAW EA 24-153-00997.;[02] JOB COMPLETE.
